# SDR QXEA2013032000648

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 28,524 hours, 29,780 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WARNING HORN SOUNDED AT 90 KNOTS, ABORTED TAKEOFF. "NORMAL BRAKING USED". RETURNED TO GATE.  PITOT-STATIC SYS PURGED, REPLACED RT INBD SPOILER PANEL ASSY, AND C/W FUNCTIONAL TEST OF T/O WARNING SYS FUNCT TEST OK.  RETURNED TO SERVICE.
